On quasi-projective uniserial modules
Rendiconti del Seminario Matematico della Università di Padova, Volume 105 (2001), pp. 65-76.
@article{RSMUP_2001__105__65_0,
     author = {Alexeev, Dmitri},
     title = {On quasi-projective uniserial modules},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {65--76},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {105},
     year = {2001},
     mrnumber = {1834981},
     zbl = {1026.13003},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_2001__105__65_0/}
}
TY  - JOUR
AU  - Alexeev, Dmitri
TI  - On quasi-projective uniserial modules
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2001
SP  - 65
EP  - 76
VL  - 105
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_2001__105__65_0/
LA  - en
ID  - RSMUP_2001__105__65_0
ER  - 
%0 Journal Article
%A Alexeev, Dmitri
%T On quasi-projective uniserial modules
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2001
%P 65-76
%V 105
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_2001__105__65_0/
%G en
%F RSMUP_2001__105__65_0
Alexeev, Dmitri. On quasi-projective uniserial modules. Rendiconti del Seminario Matematico della Università di Padova, Volume 105 (2001), pp. 65-76. http://archive.numdam.org/item/RSMUP_2001__105__65_0/

[1] D. Alexeev, Quasi-projectivity over domains, Australian Bull. Math., 60 (1999), 129-135. | MR | Zbl

[2] S. Bazzoni - L. Fuchs - L. Salce, The hierarchy of uniseriaL moduLes over a valuation domain, Forum Math., 7 (1995), pp. 247-277. | MR | Zbl

[3] A. Facchini - L. SALCE, Uniserial moduLes: sums and isomorphisms of subquotients, Comm. Alg., 18 (1990), pp. 499-517. | MR | Zbl

[4] L. Fuchs, A generalization of almost maximality of valuation domains, Houston J. Math., 13, no. 1 (1987), pp. 27-35. | MR | Zbl

[5] L. Fuchs - K. RANGASWAMY, Quasi-projective abelian groups, Bull. Soc. Math. France, 98 (1970), pp. 5-8. | Numdam | MR | Zbl

[6] L. Fuchs - L. SALCE, Modules over valuation domains, Marcel Dekker, 1985. | MR | Zbl

[7] K.R. Fuller - D. A. HILL, On quasi-projective modules via relative projectivity, Arch. Math., 21 (1970), pp. 369-373. | MR | Zbl

[8] P. Herrmann, Self-projective modules over valuation rings, Arch. Math., 43 (1984), pp. 332-339. | MR | Zbl

[9] K.M. Rangaswamy - N. VANAJA, Quasi projectives in abelian and module categories, Pacific J. Math., 43, no. 1 (1972), 221-238. | MR | Zbl

[10] S. Shelah, Non-standard uniseriaL moduLes over a uniseriaL domain exist, Lecture Notes in Mathematics, no. 1182, Springer, 1986.

[11] T. Shores - W. Lewis, Serial modules and endomorphism rings, Duke Math. J., 41 (1974), pp. 889-909. | MR | Zbl